My nose has been stuffed for months and I don’t know why.?
Since May of this year my nose has been getting stuffed up. My parents keep telling me its allergies but I’ve never had them before. I’ve been using nasal spray to help with the congestion but now it’s starting to work less and less and if I don’t use the nasal spray my nose will be congested the whole day then my nose will start to hurt a bit. So if anyone knows what the problem is please help me out I’m tired of it😭😭
- As Mad As BirdsLv 79 months agoFavorite Answer
Nasal sprays are not designed to be used for more than a few days. If you've been using them for longer, your body has probably gotten "lazy" and dependent on them.
The solution is to stop using nasal sprays and just deal with the rebound congestion until it resolves. It could take a month or longer, though. You may feel quite miserable.
Alternately, there is a procedure called turbinate coblation that an ear/nose/throat doctor can perform. It reduces the tissue inside your nose so that your nose never gets stuffy- even when you have a bad cold. Your insurance and your doctor have to be agreeable to this route, though. It's not recommended (or covered) for everyone.
- susanLv 79 months ago
You might consider consulting an Ear-Nose-Throat doctor.
- bubbaLv 69 months ago
Beans you have been putting beans up there again havent you
- 9 months ago
when I was younger we used to just prescribe cocaine to people with this issue btu its harder to come by these days, a good alternative is to snort ground up painkillers and coffee powder
- How do you think about the answers? You can sign in to vote the answer.
- 9 months ago
The nasal spray you are using is just like heroin. It works great for a while, but the more you use it the more you need it. After a time it reaches a point that you can no longer get any relief from your nose. And if you stop using the spray your nose will give you 9 kinds of hell.
Use that spray as little as you can. You CAN become addicted to it. Maybe you do have allergies. See a doctor about this. If that doesn't work then learn to life with your disappointments.